Anonymous
Anonymous asked in Science & MathematicsMedicine · 4 years ago

Would i die from taking 12 sleeping pills with Diphenhydramine in them?

5 Answers

Relevance
  • Anonymous
    4 years ago
    Favorite Answer

    Probably not a good idea... You wont die from them but you will trip or pass out before it all kicks in (If its 15mg or more). I use to take them to trip out and it was a visit to hell and back, kinda weird though. But just DONT take over 150mg. Taking it can cause extreme heart palpitation, after about tripping 5 times over a period of a month, I had gone to the hospital because my heart was so damaged and weak also what had happened is i drank a cup of coffee almost 5 days after a trip and my heart rate was over 165bpm, it damages your brain/heart/liver because over 150mg would be considered a DELIRUM, over time causing malnutrition in important nutrients ect.(Look it up for full explanation). Also I had developed a mild case of HPPD which im currently still living with. I haven t taken any pills in a month and a half tho and praying that HPPD fades away over a time of probably over a year is what i m expecting it to be from researching.

    DONT DO IT FOR A HIGH PLEASE. Safe tips: If your over 150lbs then (50-100mg=sleep aid, 100mg-125mg=sex aid) [You may feel hungover/drowsy for 1-3 days depending on dose.]

    Although any dose over 50mg is considered unsafe by the FDA and may cause you to trip depending on you.

    Source(s): Personal effects/health problems, HPPD development. https://www.reddit.com/r/Drugs/comments/1fmizz/how... <--- Safe trip guide.
    • Login to reply the answers
  • Anonymous
    3 years ago

    1

    Source(s): Insomnia Remedies http://renditl.info/StopInsomniaForEver
    • Login to reply the answers
  • Matt
    Lv 6
    4 years ago

    Depends on how much Diphenhydramine is in each pill. Some pills come with only 5 mg and it takes at least 50 mg to knock me out. Consult a doctor, not yahoo answers. Use your brain and don't do anything stupid.

    • Login to reply the answers
  • Anonymous
    4 years ago

    I can't promise anything, but if you don't have any severe underlying health problems you should survive. I would expect some residual nausea after you wake up. If you take that much, it might even have a paradoxical effect of causing sleeplessness. But remember: that is not a guarantee!

    Good luck.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • R K
    Lv 7
    4 years ago

    no.

    • Login to reply the answers
Still have questions? Get your answers by asking now.